RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gutiérrez, P

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:39
Abstract pages:182
Full texts:26
References:56

http://www.mathnet.ru/eng/person36631
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/342135

Publications in Math-Net.Ru
2014
1. Amadeu Delshams, Marina Gonchenko, Pere Gutiérrez, “Continuation of the Exponentially Small Transversality for the Splitting of Separatrices to a Whiskered Torus with Silver Ratio”, Regul. Chaotic Dyn., 19:6 (2014),  663–680  mathnet  mathscinet  zmath  isi
2003
2. A. Delshams, P. Gutiérrez, “Exponentially small splitting of separatrices for whiskered tori in Hamiltonian systems”, Zap. Nauchn. Sem. POMI, 300 (2003),  87–121  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2726–2746

2010
3. A. Delshams, P. Gutiérrez, O. Koltsova, J. R. Pacha, “Transverse intersections between invariant manifolds of doubly hyperbolic invariant tori, via the Poincaré–Mel’nikov method”, Regul. Chaotic Dyn., 15:2-3 (2010),  222–236  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020